# SDR C2XA06CL061

- Difficulty date: June 20, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N14972
- Make and model: Emb EMB-145LR
- Aircraft serial: 145151
- Aircraft time: 16,782 hours, 12,470 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2590 THE CREW REPORTED A BURNING SMELL IN THE CABIN OVERHEAD LIGHT AT ROW 9A.  MAINTENANCE INSPECTED AND RELEASED THE AIRCRAFT IAW MEL 33-20-00/1.  SUPPLEMENT TO FOLLOW.
